Toggle Main Menu Toggle Search

ePrints

Chromosome partitioning in bacteria

Lookup NU author(s): Professor Jeff Errington

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Wake RG, Errington J

Publication type: Article

Publication status: Published

Journal: Annual Review of Genetics

Year: 1995

Volume: 29

Issue: 1

Pages: 41-67

Print publication date: 01/12/1995

ISSN (print): 0066-4197

ISSN (electronic): 1545-2948

Publisher: Annual Reviews

URL: http://dx.doi.org/10.1146/annurev.ge.29.120195.000353

DOI: 10.1146/annurev.ge.29.120195.000353

Notes: Reprint Status: In File


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share